Title
Infections tropicales et helminthiques du tractus gastro-intestinal = Tropical and helminthic infections of the gastrointestinal tract Infections tropicales et helminthiques du tractus gastro-intestinal = Tropical and helminthic infections of the gastrointestinal tract
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Nancy ,
Source (journal)
Acta endoscopica. - Nancy
Volume/pages
32(2002) , p. 185-194
ISSN
0240-642X
Carrier
E
Target language
Multilingual (mul)
Affiliation
University of Antwerp
Handle